MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT MINIONE EXTENSION SET; ENTERAL EXTENSION SET

APPLIED MEDICAL TECHNOLOGY, INC. AMT MINIONE EXTENSION SET; ENTERAL EXTENSION SET
Model Number 8-1255-ISOSAF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in uf#: (b)(4), it was reported that, "at the hub where you screw syringes into for a g-tube and middle piece had broken off and was missing not allowing the cover to secure to tube".
 
Additional Manufacturer Narrative
This report is a response to medsun report#: (b)(4) which was received by amt from the fda on 03/11/2025.The occurrence was originally reported to amt on 02/10/2025 by the same initial reporter.Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was able to confirm the reported complaint that the adapter cracked.The reported lot number: 241418-004, does not exist.A review of device lots and sales orders found that lot: 241218-004 was most likely the lot that was supposed to be reported with the device failure.A dhr review found that no other similar complaints have been reported for the same manufacturing batch.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint#: (b)(4).

Brand Name
AMT MINIONE EXTENSION SET
Common Device Name
ENTERAL EXTENSION SET
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key21699693
Report Number1526012-2025-00004
Device Sequence Number15619267
Product Code PIF
UDI-Device Identifier00842071132446
UDI-Public00842071132446
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8-1255-ISOSAF
Device Catalogue Number8-1255-ISOSAF
Device Lot Number241218-004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age7 MO
Patient SexMale